# SDR SIMA20170921002

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 33,036 hours, 23,699 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A/I ORD DUE BRAKE TEMP MSG MLG BAY OVERHEAT DETECTION SYS, MAIN LANDING GEAR OVERHEAT FAIL ON EICAS. DECLARED EMERGENCY. FLT CXLD. AFTER ORD DEPARTURE AND GEAR DOWN FOR MEL 26-19 UNABLE TO COMPLY WITH BREAK TEMPERATURE PORTION. BRAKES DID NOT COOL AT ALL. FOUND LT MLG BAY TEMPERATURE HARNESS OPENED AT CONNECTOR TC11P2 REF MEL 26-19. REPLACED LT MLG BAY TEMPERATURE SENSOR HARNESS IAW AMM 26-14-04. OPS CHECK GOOD. MEL ITEM RESTORED. REINSTALLED LT MLG WHEEL BIN IAW AMM 53-83-89-400-801.
